Vol. 30, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Polyhedron inequality and strict convexity

Bhalchandra B. Phadke

Vol. 30 (1969), No. 3, 765–769
Abstract

This paper considers convexity of functions defined on the “Grassmann cone” of simple r-vectors. It is proved that the strict polyhedron inequality does not imply strict convexity.

Mathematical Subject Classification
Primary: 52.10
Milestones
Received: 16 October 1968
Published: 1 September 1969
Authors
Bhalchandra B. Phadke